# SDR RYNA200500012

- Difficulty date: April 8, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- Aircraft time: 58,755 hours, 16,772 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 89011623
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT ABOVE 14,000, THE CREW NOTICED AN ABNORMAL SPLIT IN ENGINE PARAMETERS WITH THRUST LEVERS MATCHED UP.  WHEN TRYING TO MATCH EPR, THERE WAS A HUGE SPLIT IN THRUST LEVER POSITION AND N1, N2, N3, EGT AND FUEL FLOW.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 EPR TRANSMITTER.  OPERATIONAL CHECK NORMAL.
